# SDR SWAA2021092708633

- Difficulty date: August 18, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY RAIL BS 727B +2 LBL 3 WL 156 ; / [01] REMOVED CORROSION ON AFT CARGO BAY TRACK TIE DOWN BS 727B+10 RBL 14 WL 156. AREA DIMENSIONS D=0.013' X LENGTH= 0.8' X W=0.6'. ORIGINAL THICKNESS 0.063'. REMAINING MATERIAL 0.050'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4A(2) FIGURE 103 DETAIL A; B; C; D AND E.; [02] REMOVED CORROSION ON AFT CARGO BAY RAIL BS 727B+10 RBL 14 WL 156. AREA DIMENSIONS D=0.013' X LENGTH= 0.8' X W=0.6'. ORIGINAL THICKNESS 0.063'. REMAINING MATERIAL 0.050'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4A(2) FIGURE 103 DETAIL A; B; C; D AND E. DEPTH GAUGE USED ID: ATS400.; [03] VERIFIED DAMAGE REMOVAL OUT OF LIMITS PER SRM 53-00-53-1A-2; [04] THIS REPAIR WILL BE ACCOMPLISHED ON TTG8Q0067DUR (REPLACEMENT OF RAIL/CARGO TRACK); [05] UPDATED MEASUREMENTS SECTION; [06] VERIFIED REPAIR TO BE ACCOMPLISHED ON FAULT TTG8Q0067DUR
